# SDR SWAA2013052016238

- Difficulty date: May 5, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 51,150 hours, 40,809 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN INBD FORE FLAP CRACKED LOCATED AT 47 INCHES OTBD EDGE AND 11 INCHES AFT EDGE.  REPAIRED SKIN IAW SRM.
